# SDR SWAA2020072202248

- Difficulty date: July 20, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 50,950 hours, 30,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN: PHOTO ILLUMINATION STRIP IS LOOSE AND MISALIGNED AFT OF SEAT 24C NEXT TO WELL CHAIR CLOSET.  REPOSITIONED AND SECURED PHOTO ILLUMINATION STRIP PER AMM25-27-31
